JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE RANGE OF DERIVATIONS ON BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE RANGE OF DERIVATIONS ON BANACH ALGEBRAS
Jun, Kil-Woung; Kim, Hark-Mahn;
  PDF(new window)
 Abstract
In this paper we show that if D is a continuous linear Jordan derivation on a Banach algebra A satisfying [[D(), , ] rad(A) for a positive integer n and for all xA, then D maps A into rad(A).
 Keywords
extended centroid;Jordan derivation;jacobson radical;
 Language
English
 Cited by
 References
1.
M. Bresar, Jordan derivations on semi-prime rings, Proc. Amer. Math. Soc. 104 (1988), 1003-1006. crossref(new window)

2.
M. Bresar and J. Vukman, Derivations of noncommutative Banach algebra, Arch. Math. 59 (1992), 363-370. crossref(new window)

3.
L. O. Chung and J. Luh, Semiprime rings with nilpotent derivations, Canad. Math. Bull. 24 (1981), no. 4, 415-421. crossref(new window)

4.
Q. Deng and H. E. Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995), no. 10, 3705-3713. crossref(new window)

5.
I. N. Herstein, Rings with Involution, Univ. of Chicago Press, Chicago, 1976.

6.
B. E. Johnson, Continuity of derivations on commutative Banach algebras, Amer. J. Math. 91 (1969), 1-10. crossref(new window)

7.
K. W. Jun and B. D. Kim, The range of derivations mapping on noncommutative Banach algebras, Bull. Korean Math. Soc. 28 (1991),65-68.

8.
H. M. Kim, Derivations on prime rings and Banach algebras II, preprint.

9.
G. V. Milovanovic, D. S. Mitrinovic, and Th. M. Rassias, Topics in Polynomials: Extremal Problems, Inequalities, Zeros, World Scientific Publishing Co., Singapore, New Jersey, London, Hong Kong, 1994.

10.
E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)

11.
A. M. Sinclair, Jordan homomorphisms and derivations on semisimple Banach algebras, Proc. Amer. Math. Soc. 24 (1970), 209-214. crossref(new window)

12.
J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), 47-52. crossref(new window)